Clebsch - Gordan Coefficients For The Quantum Algebra Su(2)_p,q

Dorešić, Miroslav and Meljanac, Stjepan and Mileković, Marijan (1993) Clebsch - Gordan Coefficients For The Quantum Algebra Su(2)_p,q. Fizika B, 2 (1). pp. 43-48. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: Croatian

Download (87kB) | Preview

Abstract

The Clebsch-Gordan coefficients for the SU(2)_p,q algebra are calculated using the covariant-tensor method for quantum groups. It is shown that C.-G. coefficients depend on a single parameter Q=[pq].

Item Type: Article
Date: 1993
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 08 Mar 2014 17:34
Last Modified: 08 Mar 2014 20:46
URI: http://digre.pmf.unizg.hr/id/eprint/533

Actions (login required)

View Item View Item